TU Darmstadt / ULB / TUbiblio

Non-well-founded trees in categories

Berg, Benno van den and De Marchi, Federico (2007):
Non-well-founded trees in categories.
146, In: Annals of Pure and Applied Logic, pp. 40-59, [Article]

Item Type: Article
Erschienen: 2007
Creators: Berg, Benno van den and De Marchi, Federico
Title: Non-well-founded trees in categories
Language: German
Journal or Publication Title: Annals of Pure and Applied Logic
Volume: 146
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item